CaltechAUTHORS
  A Caltech Library Service

Finite Bruck loops

Aschbacher, Michael and Kinyon, Michael K. and Phillips, J. D. (2006) Finite Bruck loops. Transactions of the American Mathematical Society, 358 (7). pp. 3061-3075. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20110209-094820472

[img]
Preview
PDF - Published Version
See Usage Policy.

219Kb
[img] PDF - Submitted Version
See Usage Policy.

184Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20110209-094820472

Abstract

Bruck loops are Bol loops satisfying the automorphic inverse property. We prove a structure theorem for finite Bruck loops X, showing that X is essentially the direct product of a Bruck loop of odd order with a 2-element Bruck loop. The former class of loops is well understood. We identify the minimal obstructions to the conjecture that all finite 2-element Bruck loops are 2-loops, leaving open the question of whether such obstructions actually exist.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1090/S0002-9947-05-03778-5DOIArticle
https://arxiv.org/abs/math/0401193arXivDiscussion Paper
Additional Information:© 2005 American Mathematical Society. Received by the editors December 15, 2003 and, in revised form, June 29, 2004. Article electronically published on September 22, 2005. The first author was partially supported by NSF-0203417.
Funders:
Funding AgencyGrant Number
NSFDMS-0203417
Issue or Number:7
Classification Code:2000 Mathematics Subject Classification: Primary 20N05
Record Number:CaltechAUTHORS:20110209-094820472
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20110209-094820472
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:22090
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Mar 2011 23:42
Last Modified:03 Oct 2019 02:34

Repository Staff Only: item control page